# SDR SWAA2016011347953

- Difficulty date: December 4, 2015
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 75,023 hours, 62,644 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6545875
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SUPPORT ANGLE CRACKED AT BS 847, STRINGER 1R.  R & R ANGLE IAW SRM.
